Jump to content

Leigh8

Members
  • Content Count

    101
  • Joined

  • Last visited

Everything posted by Leigh8

  1. Thanks Naomi. I too thought it might not have anything to do with the birth control pills, but when I stopped them, I stopped getting that improvement in my lightheadedness during my period. I only get the improvement while on birth control. I don't get it....
  2. Hi guys, I have been taking the birth control pill (Reclipsen) for a while now, and noticed that when I am taking the inactive pills and have my period, my lightheadedness gets about 50% better. I thought that maybe the birth control was making me lightheaded, and so I felt better when I just had the inactive pills, so I stopped taking it. But that didn't work - didn't help my lightheadedness at all. Does anyone else experience this? Or have any ideas on why this happens? I guess it's good that I have a few days every month when I feel less lightheaded, but I just wish it could be a constant t
  3. @hholmes - what is your dosage of mestinon?
  4. I have been to the neurologist many times and have never been tested for memory! I don't think that would be typical to test for in an autonomic dysfunction patient.
  5. Getting my wisdom teeth pulled is actually what started my dysautonomia. But since you already have it, maybe the wisdom teeth removal will shock your system out of it!! I was terrified when I got mine out, but it' really not that bad and the pain is over in a few days. And then they're out and you never have to worry about them again!
  6. Hi guys, I had an appointment with my neurologist a few weeks ago and he told y I should not drive. I faint and am constantly dizzy, so I wasn't driving anyways. But, he made me sign a form saying I understand that I am a medically at-risk driver, and will not drive until I have a doctor's approval. Apparently in my state medical professionals are not allowed/required to contact the DMV to remove a patient's driver's license, since it is a violation of HIPPAA. But I guess the hospital just does this form instead. Has anyone else had this experience? Did your doctor forbid you from driving??
  7. I had no issues with florinef. I am on birth control too, and the dr said it wouldn't effect it. It did not give me or effect my anxiety or depression either. I'd recommend trying it if that's what your neurologist suggests. If it doesn't work or causes side effects, you can just come off it. Can't hurt to try though, and maybe it will be really helpful for you!
  8. AllAboutPeace - my doctor didn't have much to say about it. He said "we don't see this very often", and lowered the dose of midodrine slightly, but I think that was mostly because the dose was making my BP too high. I had a resting HR in the low 60s/high 50s before the midodrine, and the midodrine lowered it even more! So yeah, I'd be careful with the midodrine if you already have bradycardia, but that's just me! What does your doctor day about your bradycardia??
  9. Hi all, I take midodrine and have bradycardia as a result of it. I know it is from the midodrine because when I stop it, my pulse goes back to normal. This morning, an hour after taking the midodrine, my pulse was 45. In the afternoon, after taking a second dose, it was 35. I have been on this drug for several months and still the bradycardia remains. I don't take any beta blockers or anything, so it's not related to that either. I feel pretty much the same with or without the midodrine - dizzy as always! Anyways, has anyone else had this experience with midodrine? Thanks for your help!
  10. http://well.blogs.nytimes.com/2013/02/28/think-like-a-doctor-the-man-who-wobbled/?ref=health I don't know if any of you read the NYT "think like a doctor" articles.....basically they present a medical case that is difficult to diagnose, and ask readers to guess the diagnosis. They later post what the actual diagnosis was. This one kind of reminded me of POTS..... What do you think?
  11. Didn't help me. I had 6+ grams a day for over a month (along with my .2 mg florinef) and had no improvement.
  12. I am able to tolerate alcohol, as long as it's not too much. Make sure you drink lots of gatorade/water before and after though, to keep hydrated. I would recommend trying a few sips to see how you tolerate it, and go from there. Good luck!
  13. My sodium is normal (139) and my doctor told me to still salt load. So I don't think it's just for people with low sodium.
  14. There is a dysautonomia youth network....is that what you're thinking of? Here is the link: http://www.dynainc.org/ Hope that helps!
  15. That is so awesome! Hopefully you can find some relief from her treatment. At the very least, it's nice to have a kind, caring health care provider on your side and advocating for you
  16. Unfortunately, “functional” seems to be NOT bedridden, but still symptomatic. My doctors consider me “functional”. I work full-time, socialize, shop, walk, etc but I just feel horrible the whole time while doing it! But I guess I am still “functioning”.
  17. Amy and songcanary - thanks for the advice! Jacquie - my BP is usually around 105/65 - 110/70. It used to be lower, but now with my meds it is higher. So, my BP is pretty normal so I don't understand the lightheadedness!
  18. Hi all, I have a diagnosis of autonomic dysfunction with orthostatic hypotension (I do not have POTS). My main symptoms is constant lightheadedness, that has been going on for over 5 years. There has not been a single moment in the past 5 years when I did not feel at least somewhat lightheaded. I am on 20 mg Prozac, .2 mg of florinef and take midodrine as well. My doctor keeps increasing the midodrine dosage, but it still makes no difference in my lightheadedness. I drink tons of water, salt load, and wear compression socks too. This doesn’t help me either. I feel like at this point I have exh
  19. You could try drinking Ensure....lots of calories and nutrients packed into a small amount of liquid, and it tastes good too!
  20. Hang in there Jacquie! I know it can be hard, but it will definitely get a lot better soon once your body adjusts.
  21. Definitely normal to have those feelings! It should go away soon. You may feel "off" again when you increase the dosage again, but in my experience it's not as bad as when you first start. Hang in there! Hopefully it will be a helpful medication for you!
  22. I am drinking about 150 ounces of water a day.....is that too much? I eat a lot of salt too, so I am very thirsty! My doctor recommended lots of water, but I don't know if there can be too much.
  23. Antidepressants might not be as bad as you think. I actually lost weight on both prozac and wellbutrin (took them at separate times), as both are known to decrease appetite. Doesn't hurt to try, I think!
×
×
  • Create New...